# SDR ASAA202001221931

- Difficulty date: January 12, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 42,350 hours, 12,511 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 3250455020
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE TREND DATA SHOWS A SUDDEN SHIFT IN EGT AND EGTHDM ALONG WITH EXTENSIVE HISTORY OF FAULT MESSAGE 77-10851 BOTTOM RIGHT EGT SIGNAL IS OUT OF RANGE INDICATION ERRORS ARE SUSPECT (#PRI 2) ETOPS SIGNIFICANT SYSTEM. GROUNDED - YES. REMOVED & REPLACED CJ9 HARNESS IAW AMM 73-21-06-400-803-F00. ACCOMPLISHED FADEC SYSTEM TEST IAW AMM 73-21-00-700-802-F00.
